# SDR AALA20140509010

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 106,457 hours, 17,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR FWD UPPER EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RT NR 1 DOOR FWD UPPER EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
